MAUDE Adverse Event Report: BECTON, DICKINSON AND CO. BD POSIFLUSH¿ SF SALINE SYRINGE; INTRAVENOUS CATHETER

BECTON, DICKINSON AND CO. BD POSIFLUSH¿ SF SALINE SYRINGE; INTRAVENOUS CATHETER
Catalog Number 306553
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 5 bd posiflush¿ sf saline syringe had dirty packaging included through the sterile barrier.The following information was provided by the initial reporter : we have sf bd 10ml syringes that has something non-sterile packaged with it (some sort of dirty packaging).
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 28sep2022.A device history record review was completed for provided material number 306553 and lot number 2117908.There were no possible non-conformances detected during the production of this lot number that could have contributed to the reported issue.To aid in the investigation of this issue, one picture sample and the affected physical samples were returned for evaluation by our quality engineer team.Through examination of the samples, foreign matter was observed within the product packaging.Based on the investigation results, the most probable cause for the observed foreign matter is related to a broken waste bin sensor at the multivac machine.The sensor has been replaced and tested to ensure any issues have been resolved.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.H3 other text : see h.10.

Brand Name
BD POSIFLUSH¿ SF SALINE SYRINGE
Common Device Name
INTRAVENOUS CATHETER
Manufacturer (Section D)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer (Section G)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15473979
Report Number9616657-2022-00032
Device Sequence Number2892147
Product Code NGT
UDI-Device Identifier00382903065530
UDI-Public(01)00382903065530
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Catalogue Number306553
Device Lot Number2117908
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown